Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1338–1343 (Mi zvmmf3021)  

This article is cited in 2 scientific papers (total in 2 papers)

Small-parameter asymptotic expansions of the solution of a degenerate problem

B. I. Berezin, V. G. Sushko

Moscow

Full text: PDF file (654 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 53–57

Bibliographic databases:
UDC: 519.62
MSC: Primary 35B25; Secondary 35J25
Received: 23.04.1990

Citation: B. I. Berezin, V. G. Sushko, “Small-parameter asymptotic expansions of the solution of a degenerate problem”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1338–1343; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 53–57

Citation in format AMSBIB
\Bibitem{BerSus91}
\by B.~I.~Berezin, V.~G.~Sushko
\paper Small-parameter asymptotic expansions of the solution of a degenerate problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1338--1343
\mathnet{http://mi.mathnet.ru/zvmmf3021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145203}
\zmath{https://zbmath.org/?q=an:0795.35006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 53--57
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3021
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Bulycheva, V. G. Sushko, “Postroenie priblizhennogo resheniya dlya odnoi singulyarno vozmuschennoi parabolicheskoi zadachi s negladkim vyrozhdeniem”, Fundament. i prikl. matem., 1:4 (1995), 881–905  mathnet  mathscinet  zmath
    2. M. V. Butuzova, “Construction of asymptotics for the solution of a singularly perturbed parabolic problem with nonsmooth boundary functions”, Comput. Math. Math. Phys., 40:8 (2000), 1129–1144  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:311
    Full text:97
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022